# SDR HNAA2024122301231

- Difficulty date: December 20, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 44,542 hours, 41,460 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Dau
- Condition: Faulted
- Location: Thrust Reversers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

E1 REV DISAGREE ON TAKE OFF ROLL.   ENG 1 OR 2 REV DISAGREE MESSAGES.  TROUBLESHOT IAW FIM TASK 78-30-00-810-802A, FOUND DAU 2 WITH NO CONTINUITY BETWEEN PIN A-36 TO A/C GROUND. R&R DAU 2 IAW AMM 31-41-01, OPS CHECK GOOD, CLEAR MEL 78-2. RE-ACTIVATED #100 T/R IAW AMM 78-31-01.
